# SDR DALA2023010900120

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 106,429 hours, 15,781 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE INDICATOR LIGHT INOP OR DAMAGED.  COULD NOT DUPLICATE FAULT ON GND. NO 90 DAY HISTORY. OK FOR SVC.
